# SDR RMXA9520550

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75LV
- Make and model: Beech 200BEECH
- Aircraft serial: BB1075
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F864
- Condition: Defective
- Location: Mlg
- Part time: 76 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS BUMP ON TIRE DUE TO CORD SEPARATION.  THIS IS THE SECOND TIRE TO DO THIS. REMOVED AND REPAIRED.
